# SDR DLM88070145

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 39,499 hours, 29,759 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578516
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FATIGUE CRACK IN UPPER AFT SKIN ON LT HORIZONTAL STABILIZER.  ACCOMPLISHED BAC APPROVED STOP DRILL REPAIR.
